# SDR HEEA080597

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 9,622 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Condition: Worn
- Location: Drive Link
- Component: Drive Link
- Component part number: 412010406115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR SWASHPLATE DRIVE LINK HAS A WORN BEARING. REPAIRED.
